# SDR UIEA2018081601726

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED DENT FUSELAGE SKIN STA 1450, STR 49R-20R. COMPLIED WITH FAS EA 18174 REV-IR AT FUSELAGE SKIN STA 1450 STR 19R-20R.
